Alert archive / Montana / Snow Advisories in 2007

Snow Advisory 8, NWS Missoula, MT

February 11, 20079 counties in Montana; Idaho County, Idaho

NWS Missoula, MT issued this snow advisory at Feb 11, 2007, 3:39 AM MST for 9 counties in Montana; Idaho County, Idaho. It took effect at Feb 11, 2007, 2:55 PM MST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2007, 3:39 AM MST (10:39 UTC)
In effect from
Feb 11, 2007, 2:55 PM MST
Expired
Feb 12, 2007, 11:54 AM MST
In force
21 hr
Issued by
NWS Missoula, MT

Counties Idaho County, ID, Deer Lodge County, MT, Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Missoula County, MT, Powell County, MT, Sanders County, MT, Silver Bow County, MT

The radar

The Missoula radar (KMSX), 3 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2007-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2007-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KMSO 111039
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
339 AM MST SUN FEB 11 2007

.A WARM AND MOIST AIR MASS WILL CONTINUOUSLY STREAM INTO WESTERN
MONTANA TODAY THROUGH TONIGHT CAUSING WIDE SPREAD PRECIPITATION.
LATER THIS AFTERNOON ARCTIC AIR WILL SEEP OVER THE NORTHERN
PORTION OF THE CONTINENTAL DIVIDE. THIS COLD AIR WILL HELP ENHANCE
THE PRECIPITATION OVER THE GLACIER PARK REGION. 

MTZ002-111800-
/O.NEW.KMSO.SN.Y.0008.070211T2200Z-070212T1200Z/
WEST GLACIER REGION-
339 AM MST SUN FEB 11 2007

...SNOW ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM
MST MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED BY MONDAY
MORNING. IN ADDITION TO THE SNOW...LOCAL NORTHEASTERLY WINDS OF
10 TO 20 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH
THE U.S. HWY 2 CORRIDOR.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
7 follow-up statements
000 
WWUS45 KMSO 111739
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1039 AM MST SUN FEB 11 2007

.A WARM AND MOIST AIR MASS WILL STREAM INTO WESTERN MONTANA TODAY
THROUGH TONIGHT CAUSING WIDESPREAD PRECIPITATION. LATER THIS
AFTERNOON ARCTIC AIR WILL SEEP OVER THE NORTHERN PORTION OF THE
CONTINENTAL DIVIDE. THIS COLD AIR WILL HELP ENHANCE THE
PRECIPITATION OVER THE GLACIER PARK REGION.

MTZ002-120145-
/O.CON.KMSO.SN.Y.0008.070211T2200Z-070212T1200Z/
WEST GLACIER REGION-
1039 AM MST SUN FEB 11 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 AM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 AM MST MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 8 INCHES ARE EXPECTED BY MONDAY
MORNING. IN ADDITION TO THE SNOW...LOCAL NORTHEASTERLY WINDS OF
10 TO 20 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH
THE U.S. HWY 2 CORRIDOR.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 112155
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
255 PM MST SUN FEB 11 2007

MTZ001-003-120600-
/O.EXB.KMSO.SN.Y.0008.070212T0000Z-070212T1200Z/
KOOTENAI/CABINET REGION-FLATHEAD/MISSION VALLEYS-
255 PM MST SUN FEB 11 2007

...SNOW ADVISORY IN EFFECT UNTIL 5 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO
7 INCHES IN THE MOUNTAINS ARE ARE EXPECTED BY MONDAY MORNING. SNOW
LEVELS WILL BEGIN AROUND 4000 FEET...BUT LOWER TO THE VALLEY
FLOORS LATE IN THE EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

IDZ006-120600-
/O.EXB.KMSO.SN.Y.0008.070212T0000Z-070212T1200Z/
SOUTHERN CLEARWATER MOUNTAINS-
155 PM PST SUN FEB 11 2007

...SNOW ADVISORY IN EFFECT UNTIL 4 AM PST MONDAY ABOVE
4000 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY ABOVE 4000 FEET...WHICH IS IN EFFECT UNTIL 4 AM PST
MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES ABOVE 5000 FEET AND 2 TO
4 INCHES ABOVE 4000 FEET ARE EXPECTED BY MONDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-120600-
/O.CON.KMSO.SN.Y.0008.070211T2200Z-070212T1200Z/
WEST GLACIER REGION-
255 PM MST SUN FEB 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY MONDAY
MORNING. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 10 TO
20 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE U.S.
HWY 2 CORRIDOR.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 120357
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
857 PM MST SUN FEB 11 2007

MTZ043-121200-
/O.EXA.KMSO.SN.Y.0008.000000T0000Z-070212T1200Z/
POTOMAC/SEELEY LAKE REGION-
857 PM MST SUN FEB 11 2007

...SNOW ADVISORY IN EFFECT UNTIL 5 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM MST MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO
7 INCHES IN THE MOUNTAINS ARE ARE EXPECTED BY MONDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-121200-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1200Z/
WEST GLACIER REGION-
857 PM MST SUN FEB 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY MONDAY
MORNING. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO
25 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE
U.S. HWY 2 CORRIDOR.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ001-003-121200-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1200Z/
KOOTENAI/CABINET REGION-FLATHEAD/MISSION VALLEYS-
857 PM MST SUN FEB 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 AM MST MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO
7 INCHES IN THE MOUNTAINS ARE ARE EXPECTED BY MONDAY MORNING.
SNOW LEVELS WILL BEGIN AROUND 4000 FEET...BUT LOWER TO THE VALLEY
FLOORS LATE IN THE EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

IDZ006-121200-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1200Z/
SOUTHERN CLEARWATER MOUNTAINS-
757 PM PST SUN FEB 11 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY ABOVE
4000 FEET...

A SNOW ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 4 AM PST
MONDAY. 

TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES ABOVE 5000 FEET AND
2 TO 4 INCHES ABOVE 4000 FEET ARE EXPECTED BY MONDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 121006
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
306 AM MST MON FEB 12 2007

IDZ006-MTZ001-121115-
/O.CAN.KMSO.SN.Y.0008.000000T0000Z-070212T1200Z/
SOUTHERN CLEARWATER MOUNTAINS-KOOTENAI/CABINET REGION-
306 AM MST MON FEB 12 2007 /206 AM PST MON FEB 12 2007/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
ADVISORY. WIDESPREAD SNOWFALL HAS ENDED...BUT HIGH ELEVATIONS IN
THE KOOTENAI/CABINET REGION AND ALSO LOLO PASS COULD SEE ANOTHER
INCH OF SNOW ACCUMULATION THIS MORNING.

$$

MTZ007-121900-
/O.EXB.KMSO.SN.Y.0008.070212T1006Z-070212T1900Z/
BUTTE/BLACKFOOT REGION-
306 AM MST MON FEB 12 2007

...SNOW ADVISORY IN EFFECT UNTIL NOON MST TODAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TODAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO
7 INCHES IN THE MOUNTAINS ARE ARE EXPECTED BY NOON TODAY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-043-121900-
/O.EXT.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/
WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION-
306 AM MST MON FEB 12 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL NOON MST TODAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON MST TODAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY MONDAY
MORNING. IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO
30 MPH WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE
U.S. HWY 2 CORRIDOR AND MCDONALD PASS THROUGH OVANDO.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ003-121600-
/O.EXT.KMSO.SN.Y.0008.000000T0000Z-070212T1600Z/
FLATHEAD/MISSION VALLEYS-
306 AM MST MON FEB 12 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 9 AM MST THIS MORNING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 9 AM MST THIS MORNING. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO
7 INCHES IN THE MOUNTAINS ARE ARE EXPECTED BY MONDAY NOON. IN
ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH WILL
CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH BADROCK CANYON AND
THE NORTHERN FLATHEAD VALLEY. 


A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 121437
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
737 AM MST MON FEB 12 2007

MTZ002-043-121900-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/
WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION-
737 AM MST MON FEB 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY NOON. IN
ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH WILL
CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH THE U.S. HWY 2
CORRIDOR AND MCDONALD PASS THROUGH OVANDO.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ003-121600-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1600Z/
FLATHEAD/MISSION VALLEYS-
737 AM MST MON FEB 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES EXPECTED BY NOON. IN
ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH WILL
CAUSE LOCAL BLOWING AND DRIFTING SNOW THROUGH BADROCK CANYON AND
THE NORTHERN FLATHEAD VALLEY.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ007-121900-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/
BUTTE/BLACKFOOT REGION-
737 AM MST MON FEB 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO
7 INCHES IN THE MOUNTAINS ARE EXPECTED BY NOON.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 121553
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
853 AM MST MON FEB 12 2007

MTZ003-121900-
/O.CAN.KMSO.SN.Y.0008.000000T0000Z-070212T1600Z/
/O.NEW.KMSO.BS.Y.0001.070212T1553Z-070212T1900Z/
FLATHEAD/MISSION VALLEYS-
853 AM MST MON FEB 12 2007

...BLOWING SNOW ADVISORY IN EFFECT UNTIL NOON MST TODAY...
...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A BLOWING
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TODAY. THE SNOW
ADVISORY HAS BEEN CANCELLED. 

NORTHEAST WINDS OF 15 TO 30 MPH WILL CAUSE AREAS OF BLOWING AND
DRIFTING SNOW THROUGH BAD ROCK CANYON NORTH OF KALISPELL AND INTO
NORTHERN FLATHEAD VALLEY THIS MORNING...REDUCING VISIBILITIES AT
TIMES. LIGHT SNOW WILL ALSO OCCUR...BUT ADDITIONAL ACCUMULATIONS
WILL BE LESS THAN AN INCH. 

CONDITIONS ARE EXPECTED TO IMPROVE DURING THE AFTERNOON.

A BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED
DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN
TRAVELING...ESPECIALLY IN OPEN AREAS.

$$

MTZ002-043-121900-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/
WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION-
853 AM MST MON FEB 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

TOTAL SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE EXPECTED BY NOON.
IN ADDITION TO THE SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH
THROUGH THE GAPS OF THE CONTINENTAL DIVIDE WILL CAUSE LOCAL
BLOWING AND DRIFTING SNOW THROUGH THE U.S. HWY 2 CORRIDOR...I90
BETWEEN GARRISON AND JUST EAST OF MISSOULA.

$$

MTZ007-121900-
/O.CON.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/
BUTTE/BLACKFOOT REGION-
853 AM MST MON FEB 12 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. 

TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES IN THE VALLEYS AND 4 TO
7 INCHES IN THE MOUNTAINS ARE EXPECTED BY NOON. IN ADDITION TO THE
SNOW...LOCAL NORTHEAST WINDS OF 15 TO 30 MPH THROUGH THE GAPS OF
THE CONTINENTAL DIVIDE WILL CAUSE LOCAL BLOWING AND DRIFTING SNOW.

$$
000 
WWUS45 KMSO 121854
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1154 AM MST MON FEB 12 2007


MTZ002-007-043-122000-
/O.CAN.KMSO.SN.Y.0008.000000T0000Z-070212T1900Z/
WEST GLACIER REGION-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
1154 AM MST MON FEB 12 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
ADVISORY. 

AREAS OF LIGHT SNOW AND LOCAL GUSTY EAST TO NORTHEAST WILL
CONTINUE THROUGH THE REMAINDER OF TODAY. HOWEVER...CONDITIONS ARE
NOT EXPECTED TO MEET ADVISORY CRITERIA.

$$

MTZ003-122000-
/O.CAN.KMSO.BS.Y.0001.000000T0000Z-070212T1900Z/
FLATHEAD/MISSION VALLEYS-
1154 AM MST MON FEB 12 2007

...BLOWING SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE
BLOWING SNOW ADVISORY. 

AREAS OF LIGHT SNOW AND LOCAL GUSTY NORTHEAST WILL CONTINUE
THROUGH THE REMAINDER OF TODAY. HOWEVER...BUT CONDITIONS ARE NOT
EXPECTED TO MEET ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this snow advisory went out at Feb 11, 3:30 AM MST, 9 minutes earlier.

Area forecast discussion, Feb 11, 3:30 AM MST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
330 AM MST SUN FEB 11 2007

.DISCUSSION...SOUTHWESTERLY TO WESTERLY UPPER LEVEL FLOW WILL
REMAIN OVER WESTERN MONTANA AND NORTH CENTRAL IDAHO FOR THE NEXT
24 HOURS. SEVERAL DISTURBANCES WILL MAKE THEIR WAY THROUGH THIS
FLOW CAUSING WIDE SPREAD PRECIPITATION. CURRENTLY A WARM FRONT IS
PASSING THROUGH WESTERN MONTANA. THIS FRONT WILL CONTINUE TO PUSH
ON TO THE NORTHEAST. TODAY THROUGH TONIGHT A WARM AND MOIST AIR
MASS WILL CONTINUOUSLY STREAM INTO THE REGION. LATER THIS
AFTERNOON A MODIFIED ARCTIC AIR MASS WILL SEEP ACROSS THE NORTHERN
PORTION OF THE CONTINENTAL DIVIDE. THIS AIR MASS WILL HELP ENHANCE
THE LIFT OF MOISTURE OVER THE GLACIER PARK REGION. THEREFORE...HAVE
DECIDED TO ISSUE A SNOW ADVISORY FOR THIS REGION. THEN ON MONDAY A
WEAK RIDGE OF HIGH PRESSURE WILL DEVELOP OVER THE REGION CAUSING A
DRYING TREND.

MONDAY NIGHT THROUGH SATURDAY...WEATHER PATTERN REMAINS QUITE
UNSETTLED THROUGH MOST OF NEXT WEEK AS NORTHWESTERLY TO WESTERLY FLOW
SETS UP OVER THE REGION. MOISTURE AND WEAK WAVES OF ENERGY WILL
PROPAGATE THROUGH THIS FLOW PRODUCING MAINLY LIGHT MOUNTAIN
SHOWERS THROUGH WEDNESDAY. THE NEXT CHANCE OF WIDESPREAD
PRECIPITATION COMES THURSDAY AND FRIDAY AS MODELS BRING A SERIES
OF MOIST SYSTEMS WITH GOOD UPPER LEVEL SUPPORT THROUGH THE
NORTHERN ROCKIES. SNOW LEVELS WILL ONCE AGAIN REMAIN RELATIVELY
HIGH...CONFINING MOST SNOWFALL TO THE MOUNTAINS AND HIGHER
VALLEYS. BEYOND FRIDAY...MODELS CONTINUE TO HINT AT A STRONG RIDGE
SETTING UP OVER THE NORTHWEST. IF THIS FEATURE DEVELOPS AS CURRENT
MODEL RUNS PORTRAY...COULD SEE A BREAK FROM PRECIPITATION.

&&

.AVIATION...A WARM AND MOIST AIR MASS WILL CONTINUOUSLY STREAM INTO
WESTERN MONTANA AND NORTH CENTRAL IDAHO CAUSING WIDE SPREAD
PRECIPITATION. CEILINGS AND VISIBILITIES WILL BE REDUCED AT TIMES...PLEASE
SEE APPROPRIATE TAFS AND TWEBS.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...SNOW ADVISORY FROM 3 PM THIS AFTERNOON TO 5 AM MST MONDAY FOR
     WEST GLACIER REGION.

ID...NONE.
&&

SHORT TERM...SMITH
LONG TERM....VIA
AVIATION...SMITH

Nearby

Snow Advisories in Montana, 2007Snow Advisories in Idaho, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.